# SDR SWAA2013030813490

- Difficulty date: January 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E CRACKED ABOVE NR 4 FLAP NACELLE DOOR.  REPAIRED LEADING EDGE PER EA.
